Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suffering from chronic anxiety and BP is high. Should I be worried about wavy lines on eye?

Answered by
Dr.
Dr. Dadapeer K

Ophthalmologist

Practicing since :2003

Answered : 5709 Questions

default
Posted on Thu, 14 Nov 2013 in Vision and Eye Disorders
Question: I am very concerned about tge wavy lines on my eye. Different from red lines and much more pronounced. However no irritation or blurry vision ! No need to wear glasses either. BP is high usually 130/90. Chronic anxiety sufferer.
doctor
Answered by Dr. Dadapeer K 37 minutes later
Brief Answer:
Normal conjunctival vessels and no need to worry.

Detailed Answer:
Hello,
Welcome to Health Care Magic

Iam Dr. Dadapeer K, Ophthalmologist and I answer health problems related to eye.

I went through the photo which you have sent along with the health query and complaints quoted by you are wavy lines without any irritation or blurred vision.

The wavy lines you are referring are blood vessels of conjunctiva and these are absolutely normal and no need to worry.
Though normally conjunctival blood vessels are not noticeable it is normal to see them following rubbing of eyes, exposure to dust, smoke, wind, following head bath.....
The conjunctival blood vessels in your case are absolutely normal and no need to worry at all. This I am stressing again because you have mentioned in the history that you are chronic anxiety sufferer. If you want get rid of them you can use vasoconstrictor eye drops like Naphazoline eye drops.

Hope I have answered your query.

Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dadapeer K 5 minutes later
Thanks for your response, the only problem is to help with my anxiety i already used the drops OTS and they removed most redness but actually the wavy lines were just as pronounced.

Noted you are kindly stressing they are normal with ref to my anxiety but i am wondering still about the presence of these wavy lines which does not go away with the drops and are not isolated, rather various on each eye

Is it related to high blood pressure?
doctor
Answered by Dr. Dadapeer K 29 minutes later
Brief Answer:
This is not related to high blood pressure.

Detailed Answer:
Hello,
Welcome to Health Care Magic
Thank you for the follow up query.

The eye drops will remove only congested vessels and the dilated blood vessels tend to remain for a longer time before they disappear.

This not related to high blood pressure.

Hence I advice you not to worry much about these normal conjunctival blood vessels as they will decrease or disappear over time without causing any problem.

Hope I have answered your query.

Thank you.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics

Recent questions on  Anxiety

doctor1 MD

Hi I m 45 years old a smoker, this week I have had my heart beat faster and skip a beat when I check. It started on Thurs. at work it lasted about 10min mid day then again late that night as I was sitting and relaxing. the next couple of days it started again while sitting and getting ready to eat and just after drinking water it seems to be lasting a little longer each time. does the skip of a beat damage your heart, cause it stress? I have read that stress brings it along is there anything you can do to help calm this down

doctor1 MD

Hi,i read that symptoms of a heart attack are shortness of breath, which i had but left, and left arm pain, i have a ache not pain in my left arm and it is only one area. i can move it and all. i have anxiety and i took trazodone and weight loos pills few hours before the trazodone. Is this symptoms of a heart attack or the medicines clashing? I am stopping the weght loss pills..

doctor1 MD

I am 25 male i have been having acute chest pain in my upper left chest right at the naval since sunday. Yesterday i started feeling drugged out of nowhere, dizzy, cloudy, just not right. I also find my self confused, i work as a machinist i have been doing things and forget what im doing while im doing it, or walk into a place that with out know why. Everyone is telling me its anxiety, and that its in my head i would really like to think that. but its not going away.

doctor1 MD

i have what feels like the stitch in my heart for the whole day (12 hours)...last week i woke up every night with fright feeling like i was going to pass out and with palpatations or fluttery feeling in my heart. how do i know if this is anxiety or a heart issue

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?